# SDR CA090324013

- Difficulty date: March 24, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 33,594 hours
- Engine: Ge CT581402
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: S6125501131
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK APPEARED ON A TORQUE ARM EMANATING FROM THE LUBRICATION FITTING HOLE. THE CRACK RUNS ALONG THE AXIS OF THE BOLT THAT WOULD GO THROUGH THE PIVOT JOINT.
